Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 2, pp. 187-208 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Perturbations Convexes et Non Convexes des Équations d'Évolution

H. Benabdellah and A. Faik

Université Cadi Ayyad, Faculté des Sciences Semlalia,
Département de Mathématiques, B.P.: S15-Marrakech - MAROC Université des Sciences et Techniques du Languedoc,
Département de Mathématiques, Analyse Convexe, case 051, 34095 Montpellier - FRANCE

Abstract: This paper is concerned with the evolution inclusion $x'\in-Ax+F(t,x)$, where $A$ is a $m$-accretive operator and $F$ is a weakly compact valued multifunction measurable in $t$, upper semicontinuous in $x$. We prove the existence of solutions under various assumptions on the operator $A$ and the perturbation $F$.

Keywords: Accretive operator; upper semicontinuous multifunctions; subdifferenial.

Classification (MSC2000): 47H20, 34A60, 54C65

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition